# SDR SWIA202265542

- Difficulty date: April 24, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 42,436 hours, 37,110 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 892704 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 892285 FO'S SIDE WINDOW HAS MULTIPLE SMALL POINTS OF LIGHTNING STRIKE DAMAGE ON BOTTOM EDGE.   (FLIGHT 5508 - FILED CLOSED)    REMOVED AND REPLACED FLIGHT COMPARTMENT RH WINDOW IN REFERENCE TO CRJ 200 AMM 56-12-01. REFERENCE CP 24732454 FOR THE OPERATIONAL CHECK OF THE WINDSHIELD TEMP CONTROLLERS TASK AMM 30-41-01-710-801. / TORQUE WRENCH INFO: / CAL DATE 9/16/2021 S/N 0816804007 / CAL DATE 9/16/2021 S/N 0118900692
